# SDR CALA2019122102255

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 91,920 hours, 16,044 cycles
- Engine: Pwa PW4052
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Malfunctioned
- Location: Case Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURB CASE COOL HPT R EICAS STATUS RIGHT ENGINE HIGH PRESSURE TURBINE (HPT) CASE COOLING ACTUATOR I S STUCK OR REVERTED TO ITS FAIL-SAFE POSITION. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  7560662 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE  NARRATIVE:  ELECTRONIC ENGINE CONTR OL (R ENG, CH A) CMC MSG#  7560662 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: ACP''D TEST ON MAT, TEST SHOWED ''FAIL'' APPLIED MEL.  TO PLACE ENG 2 HPT TURBINE CASE COOLING ON DEFERRAL PER MEL 7524H AND C/W MAINT PROCEDURES APPLIED MEL, WIRE CONNECTOR DM75004 HAVE BN MOVED ICW MEL75020 R TCC VLV INOPED. REPLACED TCC ACTUATOR PER AMM75-24-05 OPS AND LEAKD CHECKED GOOD MAT TEST PASSED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1270614  SN OFF 0491 ACTUATOR, VALVE  OFF 27-7520-9-0001 0491 ON 27-7520-9-0001 6088
